Today, I found out that my doctor wasn't kidding when he said "sudden diarrhea may occur" with my new medication. I learned this while walking my dog a mile away from my house. FML

by HauntedTwilight / 08/14/2014 at 9:09pm / Canada (Nova Scotia) / Health

This FML has been commented on by its original poster.

This FML’s original poster has posted further details. Check out the comment our team has singled out

Comment this

Make sure your text complies with our rules

Top comments

  • Hey, OP here :)

    I've never experienced any side effects from medication (until now), and when the doctor and I went over the side effects together he kind of chuckled when he said "sudden diarrhea may occur". The medication is cymbalta (anti-depressant) so I took it as a joke that an anti-depressant could cause such a side effect, and when he chuckled I really thought he was kidding. I was clearly wrong, haha.
    Luckily, I was able to bolt home before anything extremely bad happened. My dog enjoyed the quick run a lot more than I did. Still easily one of the most embarrassing days of my life! I've earned the nickname "Shitty pants" from my 61 year old father who is never going to let me forget this. Shitty situation all around! :P

    #38 - On 08/15/2014 at 12:13pm by HauntedTwilight

    See in context

  • Use the bushes. Desperate times call for desperate measures.

    #2 - On 08/15/2014 at 9:53am by IloveToLaugh143

    See in context